# SDR SWIA202056756

- Difficulty date: December 11, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP - INBOARD AFT LOWER HINGE LUG FITTING HAS CORRODED HARDWARE.   (C-CHECK) RO 3/8/2021    REMOVED LEFT WING OUTBOARD FLAP - INBOARD AFT LOWER HINGE LUG FITTING HARDWARE REF CRJ700 AMM 57-53-27-000-801(CONFIG A01) STEPS 4.A(2)(3)(4)(5)(6)(7).  INSTALLED NEW HARDWARE FOR THE LEFT WING OUTBOARD FLAP - INBOARD AFT LOWER HINGE LUG FITTING REF CRJ700 AMM 57-53-27-400-801(CONFIG A01) STEPS 4.A(2)(3)(4).
